# SDR DALA2023080706362

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 57,120 hours, 40,393 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE T: DURING JACK REACTION AND CENTER OF GRAVITY FOR NOSE LANDING GEAR STRUT SEAL REPLACEMENT, CRACK WAS FOUND FROM STA Y=371 TO Y=375 BTW LONG 30 TO LONG 29 RH AT EXTERNAL FUSELAGE SKIN IN REF AMDS 3221-4002. SUMMARY OF NRC 00084: EXTERNAL FUSELAGE SKIN FROM STA Y=371 TO Y=375 BTW LONG 30 TO LONG 29 RH WAS REPAIRED PER PRI 610692-14 REV 3 AND ER/A 610692-14 REV ORIGINAL SECTION I, PERMANET REPAIR. REPAIR APPROVAL IS LIMITED TO 12 MONTHS ONLY. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT UNDER LP 2899516. (LP #2901218)
